Quarantine authorities, “planned to check causal relationship”
A doctor in a hospital in Ulsan died two days after receiving the AstraZeneca vaccine, and the doctors’ society is disturbed by the news that the quarantine authorities will investigate the causality of vaccination.
According to a report from Ulsan Broadcasting Corporation (UBC) on the 4th, a 59-year-old internal medicine doctor, 59, who was working at a hospital in Jung-gu, Ulsan, died in a tourist accommodation in Gyeongju on the 1st, two days after getting AstraZeneca vaccine on the 29th of last month.
Lee was found dead by the family who returned from eating out after going on a trip to Gyeongju on the 1st. It is said that the deceased stayed in the dorm without going with him because he was not in good condition when his family went out.
The deceased was urgently moved to Dongguk University Gyeongju Hospital, but could not wake up, and the direct cause of death was known as cardiac arrest due to myocardial infarction. The deceased was a medical student at Pusan National University and was known as a doctor who gained a reputation through the Ulsan Medical Association and local volunteer activities. A doctor in Ulsan regretted, “I have been away from my family for a long time, and now I know that I am spending time together, but I was in an unexpected accident.”
The quarantine authorities have requested an autopsy from the National Institute of Scientific Investigation, and said they plan to investigate the causality of vaccination as soon as the results of the autopsy by the National Fruit Tree are available.
However, if the deceased does not show any side effects of the existing vaccine, such as cerebral sinus thrombosis and pulmonary arterial embolism, it is unlikely that a causal relationship with vaccination will be proved by myocardial infarction alone, and controversy is likely to continue.
Reporter Choi Seung-sik [email protected]
Copyrightⓒ’Honest Knowledge for Health’ Comedy.com (http://kormedi.com) / Unauthorized reproduction-redistribution prohibited
Source: 코메디닷컴 by kormedi.com.
*The article has been translated based on the content of 코메디닷컴 by kormedi.com. If there is any problem regarding the content, copyright, please leave a report below the article. We will try to process as quickly as possible to protect the rights of the author. Thank you very much!
*We just want readers to access information more quickly and easily with other multilingual content, instead of information only available in a certain language.
*We always respect the copyright of the content of the author and always include the original link of the source article.If the author disagrees, just leave the report below the article, the article will be edited or deleted at the request of the author. Thanks very much! Best regards!